# SDR ASOA04505

- Difficulty date: July 5, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 73664310
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4124 - DURING CLIMB-OUT FROM TRI-ATL, THE CREW NOTICED A LARGE FUEL DISPARITY BETWEEN THE PEFORMANCE INITIALIZATION PAGE AND THE TOTAL FUEL ON THE EICAS AND OVER THE FOLLOWING TEN MINUTES THE FUEL QUANTITY DROPPED 2,000 LBS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETUREND TO TRI, LANDIGN SAFELY.  MAINTENANCE RESET THE FUEL COMPUTER.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
